# SDR SWAA2024100744106

- Difficulty date: October 2, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N1804U
- Make and model: Boeing 737-8
- Aircraft serial: 60650
- Aircraft time: 5,290 hours, 2,673 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FO SIDE FA FLASHLIGHT INOP<[01] OK TO CONT PER MEL 25-64-02A. SP#1B;[02] FOUND AFT F/O SIDE FLIGHT ATTENDANT FLASHLIGHT NOT SEATED PROPERLY. RESEATED & APPLIED TAMPER SHIELD. OPS CHECK GOOD. WORK DONE PER AMM 25-64-00. THIS CLEARS MEL 25-64-02A SP1B. PLACARDS REMOVED.
